# SDR MASA200700655

- Difficulty date: September 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 28,589 hours, 26,044 cycles
- Engine: Pwa PW123
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311669101
- Part serial: 20A947
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,644 hours, 6,322 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2962 PHX-GYM - AFTER 1 ENGINE START COCKPIT FILLED WITH SMOKE AFTER BLEED ON.  REMOVED AND REPLACED HPV, P2.5 SWITCH VALVE, AND IBV.  CLEANED GAS GEN, ICC FITTINGS AND DRAIN.
